# SDR AALA20151030009

- Difficulty date: October 28, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 19,708 hours, 7,614 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 1173T11
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AIR CONDITIONING PACK LIGHT CAME ON INFLIGHT, NO RESET.  THE FLIGHT DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  THE LEFT PACK WAS PLACARDED & THE ACFT WAS RELEASED FOR SERVICE.  R & R LT PACK COMPRESSOR DISCHARGE OVERHEAT SWITCH ON LT PACK IAW AMM 21-51-40.  OPERATIONALLY CHECKED GOOD. REMOVED LT PACK PLACARD.
